Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

functional calculus in real interpolation spaces, II

Tom 145 / 2001

Giovanni Dore Studia Mathematica 145 (2001), 75-83 MSC: 47A60, 46B70. DOI: 10.4064/sm145-1-5

Streszczenie

Let A be a linear closed one-to-one operator in a complex Banach space X, having dense domain and dense range. If A is of type \omega (i.e.the spectrum of A is contained in a sector of angle 2\omega , symmetric about the real positive axis, and \| \lambda (\lambda I - A)^{-1}\| is bounded outside every larger sector), then A has a bounded H^\infty functional calculus in the real interpolation spaces between X and the intersection of the domain and the range of the operator itself.

Autorzy

  • Giovanni DoreDipartimento di Matematica
    Universita di Bologna
    Piazza di Porta S. Donato 5
    40127 Bologna, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek